It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Peggy on March 30, 2000 at 14:37:56:

In Reply to: vioxx posted by amy on March 30, 2000 at 07:54:54:

: my uncle was diagnosed with arthritits in his knees,
: dr. put him on vioxx for 3 months in feb. he broke out
: with a spider like rash on his legs that goes almost
: to his naval, a few weeks ago he developed a swollen
: breast and abdomen,monday they did a biopsy to check
: for cancer cells in this mass on the pectoral wall
: of his cheast. there are no cancer cells, thank god.
: but not improving could all this be linked to this
: medication? please helped we are stumed.
Scary what he's going through. I had read that Vioxx doesn't have a lot of bad side effects. I took it for about two weeks and last Sunday I began vomitting blood and had to rush to the hospital. It may have been the Vioxx.

Follow Ups

All times are GMT -7. The time now is 05:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!